# SDR AWXA200500300

- Difficulty date: January 25, 2005
- Submitted: March 4, 2005
- Operation: Air carrier
- Aircraft: N326AW
- Make and model: Boeing 737301
- Aircraft serial: 23258
- Aircraft time: 61,644 hours, 39,034 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070003001
- Condition: Inoperative
- Location: Zone 900
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - EMERGENCY EQUIPMENT - DURING C-18 CHECK FOUND THE LT AFT LAVATORY WALL EMERGENCY FLASHLIGHT WAS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED LT AFT LAVATORY WALL EMERGENCY FLASHLIGHT, OPERATIONAL CHECK WAS GOOD.
